# SDR AALA202205195307

- Difficulty date: May 7, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A300*
- Aircraft serial: 4107
- Aircraft time: 39,073 hours, 15,414 cycles
- System (JASC): 4990 · APU Oil System
- Part: Bellows
- Condition: Loose
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED MUSTY/DIRTY SOCK SMELL THROUGHOUT CABIN WITH APU BLEED ON AND THEN WITH APU BLEED OFF DURING ENGINE START, CLIMB OUT AND DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202205105307: MAINTENANCE CLEANED APU PER TASK CARDS 26T31049006, 26L31049009, 26L00021002 AND 26L00021004. FOUND APU EXHAUST BELLOWS RING SEAL LOOSE AND RE-SECURED IT. RAN THE APU FOR 2 HOURS WITH NO LEAKS OR ODORS NOTED ** (CLOSED)
